Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 121, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 11:35 AM CDT for LeFlore County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 11:35 AM CDT (16:35 UTC)
- Expired
- May 30, 2013, 12:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 11:45 AM CDT | TSTM WND DMG | Muse, OK | SEVERAL LARGE TREE LIMBS DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2281 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 703 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 22.1
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS54 KTSA 301635
SVRTSA
OKC079-301715-
/O.NEW.KTSA.SV.W.0121.130530T1635Z-130530T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1135 AM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1215 PM CDT
* AT 1132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTHWEST OF MUSE...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MUSE...
BIG CEDAR...HEAVENER AND HEAVENER RUNESTONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3459 9495 3496 9460 3489 9449 3476 9445
3451 9481
TIME...MOT...LOC 1635Z 222DEG 33KT 3459 9483
$$2 follow-up statements
930
WWUS54 KTSA 301652
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT THU MAY 30 2013
OKC079-301715-
/O.CON.KTSA.SV.W.0121.000000T0000Z-130530T1715Z/
LE FLORE OK-
1152 AM CDT THU MAY 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR CENTRAL LE FLORE COUNTY...
AT 1150 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUSE...MOVING
NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HODGEN...
HEAVENER AND HEAVENER RUNESTONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3461 9468 3470 9483 3496 9460 3489 9449
3476 9445
TIME...MOT...LOC 1652Z 222DEG 33KT 3470 9470
$$467
WWUS54 KTSA 301705
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT THU MAY 30 2013
OKC079-301715-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-130530T1715Z/
LE FLORE OK-
1205 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
LAT...LON 3461 9468 3470 9483 3496 9460 3489 9449
3476 9445
TIME...MOT...LOC 1705Z 222DEG 33KT 3479 9460
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:14 AM CDT, 21 minutes earlier.
Area forecast discussion, May 30, 11:14 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1114 AM CDT THU MAY 30 2013
...UPDATE...
.DISCUSSION...
SEVERE WEATHER POTENTIAL TONIGHT CONTINUES TO BE THE SHORT TERM
FOCUS. CLOSELY WATCHING AN OUTFLOW BOUNDARY ACROSS NORTHERN
WASHINGTON AND INTO OSAGE COUNTIES...ASSOCIATED WITH THE REMNANTS
OF AN OVERNIGHT MESOSCALE CONVECTIVE SYSTEM THAT HAS SLOWLY MOVED
SOUTHWARD FROM KANSAS. THIS BOUNDARY WILL LIKELY BE THE FOCUS FOR
THE HIGHEST SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING...
INCLUDING THE POSSIBILITY OF LONG TRACK TORNADOES.
ELEVATED THUNDERSTORMS DEVELOPED SHORTLY AFTER SUNRISE THIS
MORNING ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA...AND HAVE
EXPANDED IN COVERAGE INTO EAST CENTRAL AND NORTHEAST OKLAHOMA
THROUGH THE MORNING HOURS. THE MAIN SEVERE WEATHER THREAT FOR THIS
AFTERNOON AND EVENING WILL LIKELY BE BETWEEN THE AFOREMENTIONED
OUTFLOW BOUNDARY AND THE WESTERN EDGE OF THIS CONVECTION...WHICH
INCLUDES THE TULSA METRO AREA. AN INCREASING CAP THIS AFTERNOON
AND EVENING...AND THE EFFECTS OF THE ONGOING CONVECTION ON THE
WIND FIELDS WILL LIMIT ADDITIONAL SEVERE DEVELOPMENT IN SOUTHEAST
OKLAHOMA AND INTO NORTHWEST ARKANSAS.
FORECAST SOUNDINGS REMAIN SUPPORTIVE OF MORE DISCRETE SUPERCELL
DEVELOPMENT THAN WAS SEEN YESTERDAY...WHICH WILL LEAD TO A GREATER
TORNADO THREAT. THE INCREASING CAP IS A CONCERN...EVEN ACROSS
PARTS OF NORTHEAST OKLAHOMA...BUT IF STORMS DEVELOP AS
EXPECTED...THE SEVERE POTENTIAL IS HIGH.
BESIDES THE SEVERE STORM THREAT...THE THREAT OF FLOODING IS
INCREASED AS WELL...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA
THAT SAW 3 TO 5 INCHES OF RAIN FROM LAST NIGHTS STORMS. ALTHOUGH
TONIGHTS ACTIVITY SHOULD BE MORE ISOLATED THAN LAST NIGHTS...IF A
STORM IS ABLE TO GO OVER AN AREA THAT SAW A LOT OF RAIN LAST
NIGHT...ADDITIONAL FLOODING IS LIKELY. MORE WIDESPREAD HEAVY RAINS
ARE EXPECTED FRIDAY AND INTO SATURDAY...AND A LARGER AREA WILL
LIKELY BE AFFECTED BY FLOODING DURING THIS TIME FRAME. A FLASH
FLOOD WATCH HAS BEEN ISSUED TO THE NORTH OF A LINE FROM EUFAULA TO
WESTVILLE AND HUNTSVILLE THROUGH MIDDAY SATURDAY.
&&
.PREV DISCUSSION... /ISSUED 641 AM CDT THU MAY 30 2013/
DISCUSSION...
THE 12Z TAF DISCUSSION IS INCLUDED BELOW.
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS COULD HANG ON FOR MUCH OF THE DAY BEFORE CLIMBING TO VFR
LEVEL THIS AFTERNOON. TSRA WILL AFFECT KBVO EARLY THEN THERE
SHOULD BE A BREAK FOR MUCH OF THE DAY...ASIDE FROM A ROGUE SHOWER
OR STORM. STORMS WILL FORM THIS AFTERNOON ALONG DRYLINE TO OUR
WEST AND MOVE INTO NE OK THIS AFTERNOON AND INTO NW AR BY THIS
EVENING. MVFR CIGS WILL RETURN TO ALL SITES AGAIN BY 12Z FRI MORNING.
LACY
PREV DISCUSSION... /ISSUED 427 AM CDT THU MAY 30 2013/
DISCUSSION...
A FEW CONVECTIVE CLUSTERS CONTINUE IN AREAS ALONG AND NORTH OF
U.S. 412 EARLY THIS MORNING CONTINUE TO BE FUELED BY 50+ KNOT LOW
LEVEL JET ANALYZED OVER CENTRAL/WESTERN OK. THIS SHOULD CONTINUE
THROUGH THE EARLY PART OF THE MORNING...AND WILL ALSO HAVE TO KEEP
AN EYE ON FORWARD PROPAGATING MCS MOVING ACROSS SOUTH CENTRAL KS
WHICH COULD BRUSH FAR NORTHERN AREAS THIS MORNING AS WELL. SEVERE
THREAT IS MINIMAL BUT THESE FEATURES MAY HAVE SIGNIFICANT IMPACT
ON AFTERNOON THUNDERSTORM DEVELOPMENT.
AIRMASS ALREADY RECOVERING FROM EXTREME SE THROUGH NW OKLAHOMA IN
WAKE OF OVERNIGHT STORMS AND EVENTUALLY SHOULD RECOVER TO SOME
DEGREE OVER EASTERN OK THIS AFTERNOON. MOST SHORT RANGE MODELS
CONTINUE TO BREAK OUT CONVECTION RELATIVELY EARLY TODAY FURTHER
COMPLICATING MATTERS. LARGER PICTURE CONTINUES TO BE DEEP TROUGH
DEVELOPING OVER CENTRAL U.S. WITH DRY LINE MIXING A BIT FARTHER
EAST INTO WESTERN OK BY LATE THIS AFTERNOON. WIND PROFILES SHOW
MUCH LESS BACKING OF MID LEVEL WINDS TODAY WITH BETTER CHANCE OF
STORMS REMAINING DISCRETE. DEGREE OF INSTABILITY DOES REMAIN IN
QUESTION BUT SHOULD SEE AN AXIS OF HIGHER VALUES EAST OF THE DRY
LINE WITH STORMS DEVELOPING OVER CENTRAL OK LATE AND MOVING TOWARD
NE OKLAHOMA IN THE EVENING. WITH MORE DISCRETE STORM MODE ALL
TYPES OF SEVERE WOULD BE POSSIBLE.
MID LEVEL TEMPS BEGIN TO WARM TONIGHT WITH CAP STRENGTH QUICKLY
INCREASING...WHICH WOULD CAUSE STORMS TO WANE OVERNIGHT.
CONVECTIVE COMPLEX MAY DEVELOP TONIGHT ON EDGE OF CAP MAINLY
NORTHEAST OF OUR AREA. CAP REMAINS IN PLACE MOST OF FRIDAY WITH
VOLATILE AIRMASS SPREADING OVER MUCH OF THE FORECAST AREA.
AGAIN...WIND PROFILES SUPPORTIVE OF SUPERCELLS WHICH SHOULD DEVELOP
RAPIDLY ALONG DRY LINE AND FRONT TO OUR WEST AND NORTHWEST LATE
AFTERNOON. THIS COULD BE A SIGNIFICANT SEVERE WEATHER EVENT GIVEN
EXTREME INSTABILITY FORECAST...STAY TUNED.
THUNDERSTORMS SHOULD EXPAND IN COVERAGE FRIDAY EVENING AND
OVERNIGHT AS FRONT SLOWLY PUSHES SOUTH...LEADING TO POTENTIAL FOR
SIGNIFICANT HEAVY RAINFALL IN SOME AREAS. MOST LIKELY THIS WILL
BE NORTH OF I-40...WHERE A FLASH FLOOD WATCH WILL EVENTUALLY BE
NEEDED FOR FRIDAY NIGHT AND POSSIBLY INTO SATURDAY. RAIN SHOULD
TAPER OFF SATURDAY EVENING WITH SUNDAY TURING OUT TO BE A NICE
AFTERNOON WITH DRIER AIR AND TEMPERATURES SEVERAL DEGREES BELOW
NORMAL. THUNDERSTORM CHANCES WILL RETURN BY MIDDLE OF NEXT WEEK AS
BOUNDARY RETREATS NORTH.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...22
LONG TERM....12Hazardous weather outlook, May 30, 11:22 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT THU MAY 30 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1122 AM CDT THU MAY 30 2013
...SEVERE STORMS WITH SOME TORNADO POTENTIAL TONIGHT AND FRIDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....NORTHEAST OKLAHOMA.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING...WITH GREATEST THREAT AFTER 4 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS CONTINUE LATE THIS MORNING ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A FEW OF THE STORMS MAY
PRODUCE HAIL TO THE SIZE OF QUARTERS...ALTHOUGH THE GREATER SEVERE
STORM THREAT IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS EXPECTED
TO BE THIS AFTERNOON AND EVENING.
SEVERE STORMS ARE EXPECTED TO INITIATE ALONG THE DRYLINE IN WESTERN
OKLAHOMA THIS AFTERNOON. THE STORMS WILL MOVE EASTWARD INTO
NORTHEAST OKLAHOMA DURING THE LATE AFTERNOON OR EARLY EVENING HOURS.
THE DEEP LAYER SHEAR PROFILE...AND A SLOWLY INCREASING CAP...SUGGEST
THAT DISCRETE SUPERCELL STORMS WILL BE MORE LIKELY WHEN COMPARED TO
YESTERDAY. ANY SUSTAINED SUPERCELLS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. AN OUTFLOW
BOUNDARY FROM OVERNIGHT STORMS IN SOUTHERN KANSAS IS CURRENTLY
STRETCHED ACROSS PARTS OF NORTHERN OKLAHOMA. LONG TRACK TORNADO
POTENTIAL WILL BE ENHANCED WITH ANY STORMS THAT CAN ANCHOR ON THE
OUTFLOW BOUNDARY. STORMS WILL EVENTUALLY CONGEAL INTO CLUSTERS OR
LINES AND MOVE EAST INTO SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THIS EVENING.
TRAINING OF STORMS OVER THE SAME AREAS OF NORTHEAST OKLAHOMA THAT
RECEIVED HEAVY RAINFALL OVERNIGHT COULD LEAD TO FLOODING LATER TODAY
AND TONIGHT.
SOUTH WINDS WILL GUST IN THE 25 TO 35 MPH RANGE ACROSS NORTHEAST
AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY AFTERNOON...AND
INTO NORTHWEST ARKANSAS FRIDAY NIGHT...INTERACTING WITH A VERY
UNSTABLE AIRMASS OVER THE REGION. WINDS ALOFT WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY IN THE EVENT THE
THREAT FOR VERY LARGE HAIL AND TORNADOES EXISTS...WITH A TRANSITION
TOWARD DAMAGING WINDS AND HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS
ALOFT WILL BE PARALLEL TO THE BOUNDARY...SUGGESTING THAT STORMS WILL
GROW INTO CLUSTERS AND TRAIN OVER THE SAME AREAS. WIDESPREAD
FLOODING WILL BECOME AN INCREASING CONCERN BECAUSE OF THIS...WITH
ISOLATED AREAS POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN
THROUGH SATURDAY MORNING.
THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.
ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 30, 5:51 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM FLOOD SKIATOOK 36.37N 96.00W
05/30/2013 TULSA OK EMERGENCY MNGR
WATER NEAR HOUSES ALONG OAK STREET ON SOUTH SIDE OF TOWN.
&&
CASSpecial weather statement, May 30, 8:39 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 AM CDT THU MAY 30 2013
OKZ071-073-301415-
MCINTOSH OK-PITTSBURG OK-
839 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH AND NORTHWESTERN PITTSBURG
AT 839 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF SCIPIO...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUFAULA...HANNA...VERNON...
RAIFORD...VIVIAN...STIDHAM...SCIPIO...INDIANOLA...CANADIAN AND LAKE
EUFAULA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3516 9599 3522 9599 3548 9561 3526 9545
3502 9595 3512 9602 3514 9602
TIME...MOT...LOC 1339Z 235DEG 30KT 3512 9593Special weather statement, May 30, 9:49 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 AM CDT THU MAY 30 2013
OKZ062-063-068-301530-
CHEROKEE OK-DELAWARE OK-MAYES OK-
949 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE AND SOUTHEASTERN MAYES
AT 949 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LOCUST GROVE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...JAY...LEACH...CHLOETA...LOCUST
GROVE...ROSE AND LAKE EUCHA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3653 9494 3636 9467 3606 9516 3611 9525
TIME...MOT...LOC 1449Z 223DEG 46KT 3611 9515Special weather statement, May 30, 10:41 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CDT THU MAY 30 2013
OKZ054-055-301630-
OSAGE OK-WASHINGTON OK-
1041 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE AND WASHINGTON
AT 1041 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BIGHEART TO 7 MILES SOUTHWEST OF
PEARSONIA TO 16 MILES WEST OF FAIRFAX...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
WYNONA...WOLCO...FAIRFAX...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...PEARSONIA...BIGHEART...HULAH...BARTLESVILLE...
OCHELATA...DEWEY...COPAN...OSAGE HILLS STATE PARK...WAH SHA SHE STATE
PARK AND BARTLESVILLE MUNICIPAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3699 9580 3656 9584 3647 9638 3653 9673
3656 9675 3654 9682 3655 9689 3659 9692
3659 9698 3672 9663 3701 9635
TIME...MOT...LOC 1541Z 278DEG 30KT 3697 9626 3671 9651
3658 9697Local storm report, May 30, 11:26 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1126 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST STIGLER 35.25N 95.12W
05/30/2013 M58.00 MPH HASKELL OK MESONET
0110 AM TSTM WND DMG 1 SW MARBLE CITY 35.57N 94.83W
05/30/2013 SEQUOYAH OK LAW ENFORCEMENT
SEVERAL TREES DOWN
&&
RJSSpecial weather statement, May 30, 11:28 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CDT THU MAY 30 2013
OKZ054>056-301715-
NOWATA OK-OSAGE OK-WASHINGTON OK-
1128 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NOWATA...SOUTHERN OSAGE AND WASHINGTON
AT 1128 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF COPAN TO OSAGE HILLS STATE PARK TO 14
MILES WEST OF WYNONA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...DELAWARE...LENAPAH...
WANN...PAWHUSKA...AVANT...WYNONA...WOLCO...BARNSDALL...PERSHING...
TALLANT...NELAGONEY...OKESA...BARTLESVILLE...RAMONA...OCHELATA...
DEWEY...COPAN...SOUTH COFFEYVILLE...OSAGE HILLS STATE PARK AND
BARTLESVILLE MUNICIPAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3667 9573 3644 9596 3640 9633 3652 9672
3675 9629 3701 9592 3700 9542
TIME...MOT...LOC 1628Z 271DEG 23KT 3696 9587 3675 9617
3656 9656The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 32 min |
| May 29, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| May 29, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more | 57 min |
| May 29, 8:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 29, 9:13 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 29, 9:52 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 29, 11:04 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 29, 11:23 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| May 29, 11:46 PM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| May 30, 12:21 AM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 32 min |
| May 30, 12:35 AM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 25 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 60 min |
| May 30, 1:08 AM CDT | Special Weather Statement | TSA | Washington | 52 min |
| May 30, 2:36 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 30, 4:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 30, 4:58 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 62 min |
| May 30, 6:52 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage | 24 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 43 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Tulsa | 42 hr |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Washington | 3 days |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 30, 8:22 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 30, 8:39 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| May 30, 9:49 AM CDT | Special Weather Statement | TSA | Delaware | 41 min |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Ottawa | 6 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Adair | 48 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 35 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee, Delaware | 62 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 48 hr |
| May 30, 10:41 AM CDT | Special Weather Statement | TSA | Osage, Washington | 49 min |
| May 30, 10:52 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 50 hr |
| May 30, 11:28 AM CDT | Special Weather Statement | TSA | Osage, Washington | 47 min |
| May 30, 12:17 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 28 min |
| May 30, 12:25 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 30, 12:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 30, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 61 min |
| May 30, 1:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 37 min |
| May 30, 1:51 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 39 min |
| May 30, 2:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 30, 2:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 30, 3:24 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 66 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 63 min |
| May 30, 3:32 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 58 min |
| May 30, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 47 min |
| May 30, 4:20 PM CDT | River Flood Warning | TSA | Ottawa | 39 hr |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 62 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 27 min |
| May 30, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 54 min |
| May 30, 4:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| May 30, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 5:06 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 84 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa, Wagoner | 61 min |
| May 30, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| May 30, 5:29 PM CDT | Special Weather Statement | TSA | Rogers | 46 min |
| May 30, 5:37 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 6:08 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 6 hr |
| May 30, 6:16 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 29 min |
| May 30, 6:18 PM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| May 30, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| May 30, 6:54 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.